# SDR P5CA9700863

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade Web
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG 6R CASCADE WEB IS CRACKED.  BLENDED OUT IAW MM 78-31-07, REF CWS NR 854171.
